Periodic solutions of Liénard equations
Rendiconti del Seminario Matematico della Università di Padova, Volume 72 (1984), p. 203-230
@article{RSMUP_1984__72__203_0,
     author = {Omari, Pierpaolo and Zanolin, Fabio},
     title = {Periodic solutions of Li\'enard equations},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {72},
     year = {1984},
     pages = {203-230},
     zbl = {0584.34045},
     mrnumber = {778342},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1984__72__203_0}
}
Omari, Pierpaolo; Zanolin, Fabio. Periodic solutions of Liénard equations. Rendiconti del Seminario Matematico della Università di Padova, Volume 72 (1984) pp. 203-230. http://www.numdam.org/item/RSMUP_1984__72__203_0/

[1] J.W. Bebernes - M. MARTELLI, Periodic solutions for Liénard systems, Boll. Un. Mat. Ital., (5) 16-A, (1979), pp. 398-405. | MR 541782 | Zbl 0425.34044

[2] J.W. Bebernes - M. Martelli, On the structure of the solution set for periodic boundary value problems, J. Nonlinear Anal., TMA, 4 (4), (1980), pp. 821-830. | MR 582550 | Zbl 0453.34019

[3] H. Brézis - L. Nirenberg, Characterizations of the range of some nonlinear operators and applications to boundary value problems, Annali Scuola Norm. Sup. Pisa, C. Sci. (4), 5 (2) (1978), pp. 225-326. | Numdam | MR 513090 | Zbl 0386.47035

[4] M.L. Cartwright - J.E. Littlewood, On nonlinear differential equations of the second order, Ann. of Math., 48 (1947), pp. 472-494. | MR 21190 | Zbl 0029.12602

[5] L. Cesari - R. KANNAN, Solutions in the large of Liénard equations with forcing terms, Ann. Mat. Pura Appl., 111 (1976), pp. 101-124. | MR 427751 | Zbl 0429.34038

[6] L. Cesari - R. KANNAN, Periodic solutions in the large of Liénard systems with forcing terms, Boll. Un. Mat. Ital. (6), 1-A, (1982), pp. 217-224. | MR 663284 | Zbl 0492.34030

[7] R.E. Gaines - J. Mawhin, Coincidence degree and nonlinear differential equations, Lecture Notes in Math., 568, Springer-Verlag, Berlin and New York (1977). | MR 637067 | Zbl 0339.47031

[8] R. Gomory, Critical points at infinity and forced oscillations, Contrib. Theory Nonlinear Oscill., 3, Ann. of Math. Stud. n° 36, Princeton (1965), pp. 85-126. | MR 85414 | Zbl 0071.08801

[9] R.B. Grafton, Periodic solutions of Liénard equations with delay: some theoretical and numerical results, in Delay and functional differential equations and their applications (Proc. Conf. Park. City, Utah, 1972), K. Schmitt, Ed., Academic Press, New York (1972), pp. 321-334. | MR 387775 | Zbl 0275.34069

[10] M.A. Krasnosel'Skii, The operator of translation along the trajectories of differential equations, Transl. Math. Monographs, 19, Amer. Math. Soc., Providence, R.I. (1968). | MR 223640

[11] J. La SALLE - S. LEFSCHETZ, Stability by Liapunov's direct method, with applications, Academic Press, New York (1961). | MR 132876 | Zbl 0098.06102

[12] S. Lefschetz, Existence of periodic solutions for certain differential equations, Proc. Nat. Acad. Sci. USA, 29 (1943), pp. 29-32. | MR 7462 | Zbl 0061.19002

[13] N. Levinson, On the existence of periodic solutions for second order differential equations with a forcing term, Jour. Math. Phis., 22 (1943), pp. 41-48. | MR 8866 | Zbl 0061.18909

[14] L. Marcus, Lectures in differentiable dynamics, Regional Conference Series in Mathematics, CBMS, 3 (1971). | MR 309152 | Zbl 0214.50701

[15] J. Mawhin, Degré topologique et solutions périodiques des systémes différentiels nonlineaires, Bull. Soc. Roy. Sci. Liége, 38 (1969), pp. 308-398. | MR 594965 | Zbl 0186.41704

[16] J. Mawhin, Equations intégrales et solutions périodiques des systémes différentiels non linéaires, Acad. Roy. Belg. Bull. Cl. Sci. (5), 55 (1969), pp. 934-947. | MR 265691 | Zbl 0193.06103

[17] J. Mawhin, Periodic solutions of strongly nonlinear differential systems, in Proo. Fifth Intern. Conf. Nonlinear Oscill., Izd. Inst. Mat. Akad. Nauk. Ukr. S.S.R., Kiev, 1 (1970), pp. 380-400. | MR 320444 | Zbl 0243.34075

[18] J. Mawhin, Periodic solutions of nonlinear functional differential equations, J. Differential Equations, 10 (1971), pp. 240-261. | MR 294823 | Zbl 0223.34055

[19] J. Mawhin, An extension of a theorem of A. C. Lazer on forced nonlinear osoillations, J. Math. Anal. Appl., 40 (1972), pp. 20-29. | MR 313587 | Zbl 0245.34035

[20] J. Mawhin, Topological degree methods in nonlinear boundary value problems, Regional Conference Series in Mathematics, CBMS, 40 (1979). | MR 525202 | Zbl 0414.34025

[21] S. Mizohata - S. Yamaguti, On the existence of periodic solutions of the nonlinear differential equations x''+ α(x)x' + ϕ(x) = p(t), Mem. Coll. Sci. Univ. Kyoto, Sec. A, 27 (1952), pp. 109-113. | MR 54127 | Zbl 0048.06803

[22] M.H.A. Newman, On the ultimate boundedness of the solutions of certain differential equations, Compositio Math., 8 (1951), pp. 142-156. | Numdam | MR 39876 | Zbl 0039.31201

[23] P. Omari, Periodic solutions of strongly damped Liénard systems with delay, Boll. Un. Mat. Ital., (6) 2-B (1983), pp. 915-927. | MR 737443 | Zbl 0532.34048

[24] P. Omari - F. Zanolin, On forced nonlinear oscillations in n-th order differential systems with geometric conditions, J. Nonlinear Anal., TMA (to appear). | MR 750046 | Zbl 0542.34037

[25] Z. Opial, Sur les solutions périodiques et presque-périodiques de l'équation différentielle x'' + kf(x)x' + g(x) = kp(t), Ann. Polon. Math., 7 (1959-60), pp. 309-319. | MR 114971 | Zbl 0092.08703

[26] R. Reissig, Über eine nichtlineare Differentialgleichung 2. Ordnung, Math. Nachrichten, 13 (1955), pp. 313-318. | MR 70809 | Zbl 0067.06701

[27] R. Reissig, Continua of periodic solutions of the Liénard equation, in Constructive methods for nonlinear boundary value problems and nonlinear oscillations, Conf. Oberwolfach 1978, ISNM, 48 (1979), pp. 126-133. | MR 565646 | Zbl 0416.34045

[28] R. Reissig - G. Sansone - R. Conti, Qualitative Theorie nichtlinearer Differentialgleichungen, Cremonese, Roma (1963). | MR 158121 | Zbl 0114.04302

[29] G.E.H. Reuter, A boundedness theorem for nonlinear differential equations of the second order, Proc. Cambr. Phil. Soc., 47 (1951), pp. 49-54. | MR 41306 | Zbl 0042.09401

[30] R.T. Rockafellar, Convex Analysis, Princeton Univ. Press (1970). | MR 274683 | Zbl 0193.18401

[31] M. Roseau, Solutions périodiques ou presque périodiques des systèmes différentiels de la méoanique non linéaire, CISM Courses and Lectures n. 44, Udine (1970). | Zbl 0272.70016

[32] N. Rouche - J. Mawhin, Equations différentielles ordinaires, (2 volumes), Masson, Paris (1973). | MR 481181 | MR 481182

[33] G. Sansone - R. Conti, Equazioni differenziali non lineari, Cremonese, Roma (1956). | MR 88607 | Zbl 0075.26803

[34] J.J. Stoker, Nonlinear vibrations in mechanical and electrical systems, Interscence Publ., Inc., New York (1950). | MR 34932 | Zbl 0035.39603

[35] J.R. Wardjr., Periodic solutions of a ctass of ordinary differential equations, Proc. Amer. Math. Soc., 78 (1980), pp. 350-352. | MR 553374 | Zbl 0433.34030

[36] T. Yoshizawa, Stability theory by Liapunov's second method, The Math. Soc. of Japan, Tokyo (1966). | MR 208086 | Zbl 0144.10802

[37] F. Zanolin, On forced nonlinear oscittations for some second order delay-differential systems, in Evolution equations and their applications (Proc. Conf. Diff. Equations and Appl., Retzhof, 1981), F. Kappel and W. Shappacher, Ed., Researches Notes in Mathematics, 68, Pitman, Boston (1982), pp. 295-313. | MR 668394 | Zbl 0492.34058

[38] F. Zanolin, On forced periodic oscillations in dissipative Liénard Systems, Rend. Sem. Mat. Univ. Padova, 69, (1982), pp. 51-62. | Numdam | MR 716985 | Zbl 0522.34041